8 doctors weighed in:

I haven't taken my high blood pressure and cholesterol medicine for 2 days and feel dizzy. Is that normal?

8 doctors weighed in
Dr. Budi Bahureksa
Internal Medicine - Cardiology
5 doctors agree

In brief: No - take meds

No - that's abnormal! take your meds and follow up with your doctor -.

In brief: No - take meds

No - that's abnormal! take your meds and follow up with your doctor -.
Dr. Budi Bahureksa
Dr. Budi Bahureksa
Thank
Dr. Xin-Nong Li
Internal Medicine
1 doctor agrees

In brief: It is abnormal

If you miss medication, your blood pressure will go up that may cause you dizzy or headache.
You should compliant on your medication and check up with your doctor.

In brief: It is abnormal

If you miss medication, your blood pressure will go up that may cause you dizzy or headache.
You should compliant on your medication and check up with your doctor.
Dr. Xin-Nong Li
Dr. Xin-Nong Li
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified, Family Medicine
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors